# SDR 05FDEA02715

- Difficulty date: August 30, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 43,876 hours, 9,971 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO, SEAT TRACK RBL 11 CRACKED AT STA 630.   REMOVED AS PER SRM 53-70-00 VOL I FIG 1. NEW TRACK REWORKED AND INSTALLED AS PER SRM 53-70-00 VOL I FIG 1.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
